# SDR A6WA201441630

- Difficulty date: June 9, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 25,686 hours, 24,788 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3848  NWS INOPERATIVE CAUTION MSG AFTER TAKEOFF AT APPROX 500 FT.  COMPLIED WITH QRH MSG REMAINS UPON LANDING RE ENGAGED NWS, NO MSG.  R & R NWS ELEC HARNESS IAW SUPP 12-029C.  OPERATIONS CHECKED GOOD.
